Wyoming, 2012High Wind in Wyoming, March 5 to 6, 2012
March 5 to 6, 2012 · NWS CYS · 4 events in 2 counties and zones
A tight surface pressure gradient combined with strong winds aloft to produce gusty west to southwest surface winds up to 65 mph through the wind corridors of southeast Wyoming.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A tight surface pressure gradient combined with strong winds aloft to produce gusty west to southwest surface winds up to 65 mph through the wind corridors of southeast Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Mar 5, 11:31 AM MST, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 5, 11:31 AM MST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1131 AM MST MON MAR 5 2012
.UPDATE...
.AVIATION...18Z TAF ISSUANCE...VFR CONDITIONS WILL PREVAIL
THROUGH THE PERIOD WITH ONLY SOME HIGH CLOUDS MOVING IN FROM THE
NORTH TONIGHT. BREEZY SOUTHWEST WINDS WILL CONTINUE ACROSS THE
FORECAST AREA THROUGH THE AFTERNOON...WITH GUSTS GENERALLY 30 TO
40 KTS AT THE WYOMING TERMINALS...AND 20 TO 30 KTS ACROSS NEBRASKA.
THESE BREEZY CONDITIONS WILL SUBSIDE SOME THIS EVENING AND
TONIGHT...WITH WINDS INCREASING AGAIN THROUGH THE MORNING HOURS
ESPECIALLY NEAR KRWL. RJM
&&
PREV DISCUSSION... /ISSUED 404 AM MST MON MAR 5 2012/
SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
WESTERLY MIDLEVEL FLOW IS CURRENTLY OVER SOUTHEAST WY AND WILL
CONTINUE THROUGH THIS AFTERNOON. THE FLOW WILL TURN MORE
SOUTHWESTERLY STARTING MONDAY NIGHT IN ADVANCE OF AN AMPLIFYING
TROUGH IN THE PACIFIC NORTHWEST. TEMPERATURES ON MONDAY WILL BE
ABOVE NORMAL...ESPECIALLY FOR AREAS EAST OF THE LARAMIE RANGE
WHERE MODERATE DOWNSLOPE WINDS WILL COMBINE WITH 700MB TEMPS
AROUND 2C. THE GFS PROGS A 996MB SFC LOW TO DEVELOP OVER EASTERN
MT BY 06Z TUES WHICH WILL INCREASE THE NW-SE ORIENTED SFC
PRESSURE GRADIENT ACROSS THE AREA. IN ADDITION...700MB WSW WINDS
INCREASE TO AROUND 55 KTS JUST TO THE WEST OF THE LARAMIE RANGE
BY 12Z TUES. THE STRENGTHENING SOUTHWESTERLY LLVL FLOW WILL
LIKELY COMBINE WITH THE TERRAIN GAPS IN THE ARLINGTON AREA TO
PRODUCE WINDS AROUND HIGH WIND CRITERIA STARTING MONDAY AFTERNOON
AND LASTING THROUGH TUESDAY MORNING. ISSUED A HIGH WIND WARNING
FOR THE ARLINGTON ARA BASED ON THE ABOVE FACTORS. OVERALL LOOKS
LIKE A MARGINAL EVENT WITH THE LLVL HEIGHT GRADIENTS AND 700MB
WINDS NOT AT THE EXTREME LEVEL THAT WE HAVE SEEN IN SOME OF THE
MORE WIDESPREAD HIGH WIND EVENTS THIS WINTER. THE SOUTHWESTERLY
DIRECTION OF THE 700MB WINDS ARE NOT AS FAVORABLE FOR HIGH WINDS
IN THE SOUTH LARAMIE RANGE SO DECIDED NOT TO INCLUDE THAT ZONE IN
THE WARNING.
THE SHORT RANGE MODELS SHOW THE TROUGH CONTINUING TO DIG
SOUTHWARD INTO THE WESTERN US ON TUESDAY. THE 700MB CAG-CPR
GRADIENT DECREASING TO AROUND 40M BY 18Z TUES...SO SOUTHWESTERLY
WINDS SHOULD BEGIN TO COME DOWN AT THAT TIME. TEMPS WILL ONCE
AGAIN BE WELL ABOVE NORMAL ON TUES IN ADVANCE OF THE COLD FRONT
OVER NORTHWEST WY. THE WARM WEATHER WILL QUICKLY COME TO AN END
TUES NIGHT WITH THE FROPA. THE MODELS OVER THE LAST DAY HAVE
TRENDED TOWARD A CUTOFF LOW DEVELOPING OVER THE SOUTHWESTERN US ON
WED. THIS MEANS THAT MOST OF THE MID AND UPPER LEVEL DYNAMICS WILL
BE WELL SOUTH AND WEST OF SOUTHEAST WY. EXPECTING LIGHT
SNOW...GENERALLY LESS THAN A FEW INCHES WITH THE HIGHEST AMOUNTS
IN THE WESTERN PART OF THE CWA...WITH THE ONLY REAL FORCING
MECHANISM BEING THE LLVL FRONT.
LONG TERM...THURSDAY THROUGH MONDAY...
MEDIUM RANGE MODEL OUTPUT OVER THE PAST DAY HAS AND CONTINUES TO
STRUGGLE MIGHTILY WITH HOW THE CLOSED LOW IS ABSORBED INTO THE
MEAN FLOW LATE THIS WEEK. THE 05/00Z OPERATIONAL GFS WAS BY FAR
THE PROGRESSIVE OUTLIER OF ALL MODEL OUTPUT AND AS RECOMMENDED BY
HPC WAS DISCOUNTED FOR THIS FORECAST. EVEN THOUGH DIFFERENCES
EXIST IN THE 05/00Z ECMWF/GEM/GFES OUTPUT...THEY OFFER A MUCH
MORE REASONABLE SOLUTION GIVEN HOW THESE STACKED SYSTEMS TEND TO
BE SLOW TO FILL.
ON THURSDAY AND FRIDAY...THE CLOSED UPPER LOW WILL WOBBLE AND
REMAIN NEARLY STATIONARY JUST SOUTH OF THE FOUR CORNERS. THE
ASSOCIATED SURFACE FRONT AND ANY ASSOCIATED LLVL FORCING WILL BE
WELL SOUTH OF THE FORECAST AREA BY THIS TIME. SO ANTICIPATE DRY
CONDITIONS WILL HIGH TEMPERATURES THAT WILL MODERATE BACK INTO THE
30S WEST/40S EAST ON THURSDAY AND 40S WEST/50S EAST ON FRIDAY.
SIMILAR TO ITS EARLIER 04/12Z OUTPUT...THE 05/00Z ECMWF IS THE
QUICKEST WITH MOISTURE RETURN AND RESULTANT INCREASING CLOUDS
OVER EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA
PANHANDLE LATE FRIDAY. THE 05/00Z GEM/UKMET ARE FURTHER WEST AND
SLOWER IN OPENING THE GULF ON FRIDAY. SO...FOR NOW HAVE JUST
TRENDED SKY COVER UP SLIGHTLY LATE FRIDAY AND FRIDAY NIGHT AND
INTRODUCED A CHANCE OF LIGHT SNOW ACROSS THE SOUTHERN NEBRASKA
PANHANDLE.
ALTHOUGH THE PRECISE LOCATION OF THE LOW IS DEFINITELY IN
QUESTION BY SATURDAY AND SUNDAY...IT SHOULD BE LIFTING OUT AND
FILLING SOMEWHERE OVER THE CENTRAL PLAINS. STILL EXPECT
CONDITIONS TO REMAIN DRY AND MILD ON SATURDAY AND SUNDAY. MODELS
HINT AT SHORTWAVE RIDGING BUILDING IN ON MONDAY BEHIND THE
DEPARTING LOW. SO ON MONDAY HAVE CONTINUED WITH DRY FORECAST AND
KEPT TEMPERATURES PERSISTENT WITH THE WEEKEND.
FIRE WEATHER...
DRY...WARM AND BREEZY CONDITIONS ARE IN STORE FOR EASTERN PORTIONS
OF THE DISTRICT TODAY AND TUESDAY. ALTHOUGH FUELS ARE STILL NOT
CRITICAL IN THESE AREAS...FIRE WEATHER CONCERNS WILL BE
HEIGHTENED ACROSS EXTREME SOUTHEAST WYOMING AND THE SOUTHERN
NEBRASKA PANHANDLE TODAY AND TUESDAY. HIGH TEMPERATURES TODAY WILL
CLIMB INTO THE 40S WEST OF THE LARAMIE RANGE AND UPPER 50S AND 60S
EAST. THESE WARM TEMPERATURES WILL COMBINE WITH THE DRY AIR MASS
TO DECREASE MINIMUM RELATIVE HUMIDITIES INTO THE TEENS ALONG THE
INTERSTATE 80 CORRIDOR FROM CHEYENNE TO SIDNEY. TEMPERATURES WILL
BE A FEW DEGREES WARMER ON TUESDAY RESULTING IN RELATIVE
HUMIDITIES THAT WILL APPROACH 15 PERCENT ACROSS THIS SAME AREA.
THE NEXT SYSTEM WILL BRING COOLER TEMPERATURES AND A PERIOD OF
LIGHT SNOW FOR TUESDAY NIGHT AND WEDNESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 8 AM TUESDAY FOR WYZ110.
NE...NONE.
&&
SHORT TERM...FINCH
LONG TERM/FIRE WEATHER...HAHN
Hazardous weather outlook, Mar 5, 9:51 AM MST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
951 AM MST MON MAR 5 2012
WYZ101>119-061200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
951 AM MST MON MAR 5 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WEST TO SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS AFTERNOON OVER
MOST OF SOUTHEAST WYOMING. THE STRONGEST WINDS WILL BE OVER THE
ARLINGTON AREA...WHERE SUSTAINED WINDS 35 TO 45 MPH WITH GUSTS TO
60 MPH ARE EXPECTED. A HIGH WIND WARNING IS IN EFFECT STARTING
THIS AFTERNOON FOR THIS AREA. BREEZY TO WINDY CONDITIONS WILL
OCCUR ELSEWHERE.
FIRE DANGER WILL BE ELEVATED TODAY FOR AREA EAST OF THE
LARAMIE RANGE ACROSS SOUTHEAST WYOMING. BREEZY CONDITIONS AND
LOW RELATIVE HUMIDITY WILL COMBINE TO PRODUCE THE POTENTIAL OR
RAPID SPREAD OF FIRE TODAY. WINDS WILL DECREASE AND RELATIVE
HUMIDITY WILL INCREASE THIS EVENING ALLOWING CONDITIONS TO
IMPROVE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SOUTHWEST WINDS WILL BEGIN TO DECREASE BY TUESDAY AFTERNOON AS THE
SURFACE PRESSURE GRADIENT WEAKENS OVER SOUTHEAST WYOMING. A COLD
FRONT ASSOCIATED WITH A STORM SYSTEM MOVING INTO THE INTERMOUNTAIN
WEST WILL BRING MUCH COOLER TEMPERATURES TO SOUTHEAST WYOMING ON
TUESDAY NIGHT AND WEDNESDAY. SOME LIGHT SNOW IS FORECASTED TO FALL
OVER SOUTHEAST WYOMING...HOWEVER ACCUMULATIONS ARE NOT EXPECTED TO
BE SIGNIFICANT AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-061200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
951 AM MST MON MAR 5 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
FIRE DANGER WILL BE ELEVATED TODAY ACROSS THE WESTERN NEBRASKA
PANHANDLE. BREEZY CONDITIONS AND LOW RELATIVE HUMIDITY WILL
COMBINE TO PRODUCE RAPID SPREAD OF FIRE THIS AFTERNOON. WINDS
WILL DECREASE AND RELATIVE HUMIDITY WILL INCREASE THIS EVENING
ALLOWING CONDITIONS TO IMPROVE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A COLD FRONT ASSOCIATED WITH A STORM SYSTEM MOVING INTO THE
INTERMOUNTAIN WEST WILL BRING MUCH COOLER TEMPERATURES TO
THE NEBRASKA PANHANDLE ON TUESDAY NIGHT AND WEDNESDAY. SOME
LIGH SNOW IS EXPECTED TO FALL OVER THE PANHANDLE...HOWEVER
ACCUMULATIONS ARE NOT EXPECTED TO BE SIGNIFICANT AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
FINCH/LIEBL
In the hours before
Special weather statement, Mar 5, 9:25 AM MST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
925 AM MST MON MAR 5 2012
WYZ110-051900-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
925 AM MST MON MAR 5 2012
WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH
GUSTS GENERALLY 45 TO 55 MPH THROUGH EARLY THIS AFTERNOON. A HIGH
WIND WARNING IS IN EFFECT STARTING AT 2 PM THIS AFTERNOON AS WINDS
GUSTS ARE EXPECTED TO INCREASE TO 60 MPH. STRONG WINDS WILL
CONTINUE OVER THIS AREA THROUGH TONIGHT.
THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC ALONG INTERSTATE 80 BETWEEN WALCOTT JUNCTION AND LARAMIE
DUE TO WIND SPEEDS AROUND 50 MPH. THESE WINDS MAY CAUSE LOSS OF
VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING
EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED
TO DELAY TRAVEL.
LIEBL
Special weather statement, Mar 5, 12:02 PM MST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MST MON MAR 5 2012
WYZ110-052100-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1202 PM MST MON MAR 5 2012
WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH
GUSTS GENERALLY 45 TO 55 MPH THROUGH EARLY THIS AFTERNOON. A HIGH
WIND WARNING IS IN EFFECT STARTING AT 2 PM THIS AFTERNOON AS WINDS
GUSTS ARE EXPECTED TO INCREASE TO 60 MPH. STRONG WINDS WILL
CONTINUE OVER THIS AREA THROUGH TONIGHT.
THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC ALONG INTERSTATE 80 BETWEEN WALCOTT JUNCTION AND LARAMIE
DUE TO WIND SPEEDS AROUND 50 MPH. THESE WINDS MAY CAUSE LOSS OF
VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING
EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED
TO DELAY TRAVEL.
WYZ106-052100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
1202 PM MST MON MAR 5 2012
WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH
GUSTS GENERALLY 45 TO 55 MPH THROUGH EARLY THIS AFTERNOON. WINDS
WILL REMAIN BREEZY THROUGH THE EVENING.
THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND DUE TO
WIND SPEEDS AROUND 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE
CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR
WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY
TRAVEL.
RJM
Special weather statement, Mar 5, 2:20 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MST MON MAR 5 2012
WYZ106-107-060000-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-
INCLUDING THE CITIES OF...BORDEAUX...GLENDO...WHEATLAND...
CHUGWATER...GUERNSEY
220 PM MST MON MAR 5 2012
...GUSTY WEST WINDS TO CONTINUE ALONG INTERSTATE 25...
WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH
GUSTS OF 45 TO 55 MPH ALONG THE INTERSTATE 25 CORRIDOR...ESPECIALLY
NEAR BORDEAUX AND COLEMAN SITES. THESE WINDS WILL PERSIST THROUGH
5 PM.
THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC ALONG INTERSTATE 25 BETWEEN CHEYENNE AND DOUGLAS DUE TO
WIND SPEEDS AROUND 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE
CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR
WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY
TRAVEL.
RJM
High Wind, Central Laramie Range and Southwest Platte County
- When
- March 5, 2:30 PM MST to 4:10 PM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT site at Bordeaux measured sustained winds of 40 mph or greater, with a peak gust of 60 mph at 05/1455.
High Wind, North Snowy Range Foothills
- When
- March 6, 8:15 AM MST to 9:15 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT site at Cooper Cove measured sustained winds of 40 mph or greater.
High Wind, North Snowy Range Foothills
- When
- March 6, 10:11 AM MST to 12:41 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT site at Arlington measured sustained winds of 40 mph or greater, with a peak gust of 63 mph at 06/1106.
High Wind, North Snowy Range Foothills
- When
- March 6, 10:16 AM MST to 12:36 PM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The WYDOT site at Foote Creek near Arlington measured sustained winds of 40 mph or greater, with a peak gust of 58 mph at 06/1136.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Virginia, March 5, 20121 death · $1,000 · 1 event
- Wildfire in Georgia, March 5 to 6, 2012$25,000 · 1 event
- Heavy Snow and Winter Weather in West Virginia, March 5, 201213 events
- Winter Storm and Winter Weather in Virginia, March 5, 201213 events
- Winter Weather in Ohio, March 5, 201211 events
- Winter Weather in Virginia, March 5, 201211 events
- High Surf in Hawaii, March 5 to 7, 20127 events
- Marine Strong Wind in North Atlantic Coastal Waters, March 5, 2012$4,000 · 5 events
- Heavy Snow and Winter Weather in Kentucky, March 5, 20124 events
- Winter Storm in Virginia, March 5, 20123 events
- Wildfire in Oklahoma, March 5, 20122 events
- High Wind in Wyoming, March 5, 201288 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 361617, 361615, 361614, 361616.